MathSciNet Relay Station
MathSciNet bibliographic data
MR156177 46.01 (52.30)
Bonnice, William; Klee, Victor L. The generation of convex hulls. Math. Ann. 152 1963 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement